# SDR UPS05445091

- Difficulty date: July 25, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: U/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 340 FLOORBEAM UPPER CHORD HORIZONTAL FWD FLANGE ONE MOUNTING HOLE CRACK, LENGTH 1/16".  BS 340 LBL 8" TO LT O/B CORRODED FLOORBEAM REPAIRED AS PER SRM 53-10-07 FIG 23.
